# SDR SWIA200922199

- Difficulty date: June 9, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft time: 21,351 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AFT WEB CRACKED.  (C CHECK)  REPAIRED PER REO.
